Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes discharge from my red eye and why am I having blurred vision?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
recurring red eye c discharge and blurry vision
Posted Sat, 25 Jan 2014 in General Health
Answered by Dr. Indu Kumar 2 hours later
Brief Answer: It may be due to conjunctivitis. Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX Red eye with discharge and blurred vision may be due to many reasons like conjunctivitis(infection of conjunctiva due to bacterial,viral or allergic causes),keratitis etc. You need proper ophthalmoscopic examination. Firstly you can take antibiotic eye drops like Moxifloxacin,Thrice daily in both eyes for five days.It is for bacterial cause. Viral,Allergic causes should also be ruled out. Other conditions like keratitis,herpes involving eyes should also be ruled out. Fundal examination of eyes should also be done to exclude other causes. You can consult ophthalmologist if necessary. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor